# SDR UALA2012121207170

- Difficulty date: December 8, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 89,170 hours, 9,940 cycles
- Engine: Pwa PW4056
- System (JASC): 2840 · Fuel Indicating System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FUEL SYSTEM IRREG, FLT DIVERTED.  CAPTAIN FELT UNCOMFORTABLE CONTINUING TO HKG DUE TO FUEL SYSTEM IRREGULARITY.  UA895 / C4 ORD HKG WE HAVE A 2.5 DIFF BETWEEN TOT AND CALC FUEL 86.2/88.9
